# SDR ASAA2023012441639

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,040 hours, 9,700 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Eng B Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG B LOOP FIRE DETECTION INOPERRATIVE. GROUNDED - YES. VERIFIED DISCREP. HARD FAIL.  B737-900 FIM TASK 26-10 TASK 801. SHOWS A "WIRING OPEN/DETECTOR" FAULT. REF. FIM 26-10 TASK 805, RMVD M279 MODULE REF. MM 26-10-01, RMVD B LOOP WIRING FROM B DETECTORS. REF. B737-900 WDM 26-11/21, ALL DETECTORS OHM'D OUT GOOD. ENG. HARNESS WIRING RANG OUT POINT TO POINT - FOUND 2 MEG. OHMS BETWEEN LOWER FAN TERM TO LEFT CORE B TERM. (VIA THRU DP1601) SHAKE DOWN OF CORE WIRING HAD NO FLUX. DISCONNECTED DP1601 AND CLEANED SAME - RESIST. CHK'S NOW GOOD. M279 REINSTALLED REF. AMM 26-10-01, W/ AC RETURNED TO NML, #2 ENG. A&B OPS NML REF. AMM 26-10-00.
